MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - HVG

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - HVG
Model Number IMMULITE 2000 XPI - HVG
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the (b)(6) result is unknown.Siemens is investigating the issue.Mdr 2432235-2019-00296, mdr 2432235-2019-00297, and mdr 2432235-2019-00298 were filed for the same event.
 
Event or Problem Description
One (b)(6) result was obtained with (b)(6) lot 303 on immulite 2000 xpi instrument.The initial result was not reported to the physician(s).The sample was repeated using the same immulite 2000 xpi instrument and hvg reagent lot.The repeat result was considered correct and was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, false negative hvg result.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2019-00299 on 20-aug-2019.Additional information (23-sep-2019): siemens headquarters support center (hsc) reviewed the data provided previously by the customer.Hsc reviewed sample handling by the customer and found the possibility of bubbles being present in the sample pre analysis.Review of internal data was performed, and no issues have been identified.Pre analytical handling cannot be ruled out for the non-reproducible sample results.Additional information (16-oct-2019): hsc reviewed sample id: (b)(6).The sample level sense was analyzed but found without issues, the dilution level sense was also analyzed but no anomaly was found.Additionally, the reagent level sense data was also reviewed, and errors were not found.The presence of foam or bubbles could not be determined as the level sense encoder values are consistent and performing without issues.Based on the information provided, the probable cause is inconclusive.The level sense performance of the instrument is working as expected.There is no evidence of a product nonconformance.Sample handling or pre-analytical cannot be ruled out.The customer indicated that they had another discordant hvg but did not provide any data or information related to the results.The instrument is working without issues.The cause for the discordant falsely depressed hvg sample result is unknown.Sections h6 and h10 were updated to reflect the additional information.Section b6 was updated to reflect a correction of the reported sample id.Mdr 2432235-2019-00296-s1, mdr 2432235-2019-00297-s1, and mdr 2432235-2019-00298-s1 were filed for the same event.

Brand Name
IMMULITE 2000 XPI - HVG
Common Device Name
IMMULITE 2000 XPI - HVG
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, LL55 4EL
EI  LL55 4EL
MDR Report Key8913179
Report Number2432235-2019-00299
Device Sequence Number13524386
Product Code LGC
UDI-Device Identifier00630414999784
UDI-Public00630414999784
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K010878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberIMMULITE 2000 XPI - HVG
Device Catalogue Number10381333
Device Lot Number303
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1